# SDR RU3A20170525011

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N66
- Make and model: Beech 300BEECH
- Aircraft serial: FF1
- Aircraft time: 15,024 hours, 8,167 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning Light
- Condition: Intermittent
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER PITCH LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT,
